# SDR CA020913007

- Difficulty date: September 5, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 9,529 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Clip
- Condition: Debonded
- Location: Drive Gear
- Component: Governor, Bendix, ALAA1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) THE EXPOXY HOLDING THE SAFETY CLIP IN PLACE BECAME UNBONDED ALLOWING THE CLIP TO MOVE AND ALLOWING THE DRIVE GEAR TO DISCONNECT FROM THE SHAFT.
